# SDR UALA2012082304700

- Difficulty date: August 22, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR SNUBBER WEAR INDICATOR RECESSED WORN BEYOND LIMITS.  ISSUED ON-CONDITION JIC 5S521S129 FOR SNUBBER REPLACEMENT, AS DOCUMENTED ON NON ROUTINE 40157.
